# SDR DALA1256060603

- Difficulty date: December 2, 2012
- Submitted: December 4, 2012
- Operation: Air carrier
- Aircraft: N603DL
- Make and model: Boeing 757232
- Aircraft serial: 22810
- Aircraft time: 86,438 hours, 44,002 cycles
- Engine: Pwa PW2037
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Inlet
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE INLET COWL RT SIDE 9 OCLOCK POSITION HAS A DENT.  DENT OUT OF LIMITS IAW SRM 54-11-01.  R & R NR 1 ENGINE INLET COWL IAW AMM 71-11-01.
